# SDR GTIA2021031235631

- Difficulty date: March 8, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 8,145 hours, 3,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# R1 DOOR ASSIST ACCUMULATOR REQUIRES SERVIICE -# R1 DOOR ACCUMULATOR WAS SERVICED IAW AMM 52-10-00
